Alert archive / Oregon / Wind Advisories in 2011
Wind Advisory 3, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Feb 13, 2011, 1:07 PM PST for Baker County, Harney County, Malheur County, Oregon. It took effect at Feb 14, 2011, 12:00 PM PST. It was in force for 26 min.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2011, 1:07 PM PST (21:07 UTC)
- In effect from
- Feb 14, 2011, 12:00 PM PST
- Expired
- Feb 14, 2011, 12:26 PM PST
- In force
- 26 min
- Issued by
- NWS Boise, ID
Counties Baker County, OR, Harney County, OR, Malheur County, OR
The radar
The Boise radar (KCBX), 150 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 9.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2668 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123 WWUS75 KBOI 132107 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 207 PM MST SUN FEB 13 2011 ...GUSTY WINDS THE NEXT TWO DAYS... .GUSTY WINDS WILL SPREAD ACROSS SOUTHEAST OREGON MONDAY AFTERNOON. WINDS WILL STRENGTHEN TUESDAY AND SPREAD ACROSS FAR SOUTHWEST IDAHO AS WELL TUESDAY AFTERNOON. ORZ061-063-140730- /O.NEW.KBOI.WI.Y.0003.110214T2000Z-110215T0200Z/ /O.NEW.KBOI.HW.A.0001.110215T1800Z-110216T0400Z/ HARNEY COUNTY-MALHEUR COUNTY- 207 PM MST SUN FEB 13 2011 /107 PM PST SUN FEB 13 2011/ ...WIND ADVISORY IN EFFECT FROM 1 PM MST /NOON PST/ TO 7 PM MST /6 PM PST/ MONDAY... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM MST /NOON PST/ TO 7 PM MST /6 PM PST/ MONDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING. HARNEY AND MALHEUR COUNTIES WILL BE AFFECTED BY GUSTY WINDS THE NEXT TWO DAYS. * WINDS...FROM THE SOUTHWEST MONDAY WILL INCREASE TO 20 MPH WITH GUSTS TO AROUND 40 MPH IN THE AFTERNOON. TUESDAY EXPECT SOUTHWEST WINDS TO BUILD TO 30 MPH WITH GUSTS AROUND 45 MPH IN THE AFTERNOON. * TIMING...MONDAY AND TUESDAY AFTERNOONS. * IMPACTS...TRAVEL DIFFICULTIES. BLOWING OBJECTS ESPECIALLY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ062-140730- /O.NEW.KBOI.WI.Y.0003.110214T2000Z-110215T0200Z/ BAKER COUNTY- 107 PM PST SUN FEB 13 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM PST MONDAY FOR BAKER COUNTY. * WINDS...SOUTH INCREASING TO 25 TO 35 MPH. * TIMING...MONDAY AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-029-140730- /O.NEW.KBOI.HW.A.0001.110215T1800Z-110216T0400Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS- 207 PM MST SUN FEB 13 2011 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING ACROSS THE SOUTHWEST HIGHLANDS AND OWYHEE MOUNTAINS. * WINDS...FROMTHE SOUTHWEST HAVE A GOOD CHANCE OF INCREASING TO 30 TO 40 MPH WITH LOCAL GUSTS AROUND 60 MPH. * TIMING...TUESDAY AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES AND BLOWING OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
733 WWUS75 KBOI 140427 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 927 PM MST SUN FEB 13 2011 ...GUSTY WINDS THE NEXT TWO DAYS... .GUSTY WINDS WILL SPREAD ACROSS SOUTHEAST OREGON MONDAY AFTERNOON. WINDS WILL STRENGTHEN TUESDAY AND SPREAD ACROSS FAR SOUTHWEST IDAHO AS WELL TUESDAY AFTERNOON. ORZ062-140530- /O.CAN.KBOI.WI.Y.0003.110214T2000Z-110215T0200Z/ BAKER COUNTY- 827 PM PST SUN FEB 13 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. WHILE WINDS WILL NOT MEET ADVISORY CRITERIA SUSTAINED WINDS AROUND 25 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED. $$ ORZ061-063-141415- /O.CON.KBOI.WI.Y.0003.110214T2000Z-110215T0200Z/ /O.CON.KBOI.HW.A.0001.110215T1800Z-110216T0400Z/ HARNEY COUNTY-MALHEUR COUNTY- 927 PM MST SUN FEB 13 2011 /827 PM PST SUN FEB 13 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ TO 7 PM MST /6 PM PST/ MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ TO 7 PM MST /6 PM PST/ MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WINDS...AROUND 30 MPH WITH GUSTS TO 40 MPH MONDAY AFTERNOON. TUESDAY AFTERNOON...WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * TIMING...MONDAY AND TUESDAY AFTERNOONS. * IMPACTS...TRAVEL DIFFICULTIES DUE TO CROSS WINDS ON EAST-WEST ORIENTED ROADS. REDUCED VISIBILITIES POSSIBLE DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IDZ015-029-141415- /O.CON.KBOI.HW.A.0001.110215T1800Z-110216T0400Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS- 927 PM MST SUN FEB 13 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WINDS...30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * TIMING...TUESDAY AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES DUE TO CROSS WINDS ON EAST-WEST ORIENTED ROADS. REDUCED VISIBILITIES POSSIBLE DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
592 WWUS75 KBOI 140953 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 253 AM MST MON FEB 14 2011 ...GUSTY WINDS THE NEXT TWO DAYS... .GUSTY WINDS WILL SPREAD ACROSS SOUTHEAST OREGON MONDAY AFTERNOON. WINDS WILL STRENGTHEN AGAIN TUESDAY AND SPREAD ACROSS FAR SOUTHWEST IDAHO AND SOUTHEAST OREGON. ANOTHER WIND ADVISORY MAY BE NEEDED TUESDAY IN THIS AREA. ORZ061-063-142300- /O.CAN.KBOI.HW.A.0001.110215T1800Z-110216T0400Z/ /O.CON.KBOI.WI.Y.0003.110214T2000Z-110215T0200Z/ HARNEY COUNTY-MALHEUR COUNTY- 253 AM MST MON FEB 14 2011 /153 AM PST MON FEB 14 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS AFTERNOON TO 7 PM MST /6 PM PST/ THIS EVENING FOR HARNEY AND MALHEUR COUNTIES IN OREGON... ...HIGH WIND WATCH FOR TUESDAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE HIGH WIND WATCH FOR TUESDAY BUT A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS AFTERNOON TO 7 PM MST /6 PM PST/ THIS EVENING. * WINDS...AROUND 30 MPH WITH GUSTS 40 TO 50 MPH MONDAY AFTERNOON AND EARLY EVENING. * TIMING...MONDAY AFTERNOON AND EARLY EVENING. * IMPACTS...TRAVEL DIFFICULTIES DUE TO CROSS WINDS ON EAST-WEST ORIENTED ROADS. REDUCED VISIBILITIES POSSIBLE DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-029-141100- /O.CAN.KBOI.HW.A.0001.110215T1800Z-110216T0400Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS- 253 AM MST MON FEB 14 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE HIGH WIND WATCH FOR THE SOUTHWEST HIGHLANDS AND THE OWYHEE MOUNTAINS. VERY WINDY CONDITIONS ARE EXPECTED AGAIN TUESDAY BUT BELOW HIGH WIND WARNING CRITERIA. ANOTHER WIND ADVISORY MAY BE NEEDED TUESDAY IN THIS REGION. $$
889 WWUS75 KBOI 142026 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 126 PM MST MON FEB 14 2011 ORZ061-063-142130- /O.CAN.KBOI.WI.Y.0003.000000T0000Z-110215T0200Z/ HARNEY COUNTY-MALHEUR COUNTY- 126 PM MST MON FEB 14 2011 /1226 PM PST MON FEB 14 2011/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR THE SOUTHERN PARTS OF HARNEY AND MALHEUR COUNTIES. WINDS HAVE NOT REACHED ADVISORY CRITERIA ALTHOUGH ROME/OREGON HAS REPORTED SUSTAINED SOUTHWEST NEAR 25 MPH WITH GUSTS TO 43 MPH. WINDS SHOULD DECREASE TONIGHT TO 15 TO 25 MPH WITH GUSTS TO 30 MPH...THEN INCREASE AGAIN TUESDAY EVEN MORE THAN TODAY...REACHING ADVISORY SPEEDS IN THE LATE MORNING THROUGH AFTERNOON. A NEW WIND ADVISORY WILL BE ISSUED FOR TUESDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Feb 13, 8:38 AM PST, 4 hours 29 minutes earlier.
Area forecast discussion, Feb 13, 8:38 AM PST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 938 AM MST SUN FEB 13 2011 .DISCUSSION...UPDATED FORECAST. INCREASE IN GUSTY WINDS MOVED THROUGH SOUTH CENTRAL IDAHO 12-15Z WITH GUSTS TO 47 MPH AT CANYON CREEK...31 BEARSKIN CREEK AND 22MPH AT GWYNN RANCH HILL. ALONG WITH MOSTLY CLOUDY SKIES TO THE NEVADA BORDER...THICKNESS AND H7 THETA-E PACKING...AND RISING PRESSURES THIS MORNING...THIS APPEARS TO HAVE BEEN THE FRONTAL PASSAGE. IN SOUTH CENTRAL OREGON TO ROME PRESSURES ARE FALLING AT 16Z AND THIS LOOKS TO BE THE START OF THE WARM SECTOR WHICH WILL LIFT NORTHEAST ACROSS SW IDAHO TODAY. WARMED UP MOST AREAS EXCEPT KEPT HIGHS IN THE 30S IN THE SNOW COVERED CAMAS PRAIRIE AND UPPER WEISER RIVER BASIN. AS FOR TEMPERATURES MONDAY...BELIEVE THAT THERE IS A BETTER BET THAT THESE SNOW COVERED AREAS WILL REMAIN IN THE 30S RATHER THAN WARM SIGNIFICANTLY SO ADJUSTED HIGHS DOWN 10/17F AT FAF/COUNCIL AND CAMBRIDGE RESPECTIVELY. IN CONTRAST FOR HIGHS MONDAY MORE SUNSHINE...A RETURN OF GUSTY SW SURFACE WINDS...AND MILDER THICKNESSES WILL BRING HIGHS BACK INTO THE MID OR EVEN UPPER 50S SOUTH OF THE SNAKE RIVER AND INTO THE 40S IN THE MOUNTAINS SO MADE THESE ADJUSTMENTS BASED ON THE 12Z NAM/MET...09Z SREF AND 00Z EC. FORECASTS ARE OFTEN MUCH HARDER TO NAIL DOWN CORRECTLY IN THE SPRING THAN IN THE WINTER AND THIS WEEKEND/S PATTERN HAS BEEN MORE SPRING-LIKE WITH A RECORD HIGH YESTERDAY AT BOISE. A COUPLE OF MORE DAYS OF THESE CHALLENGES ARE EXPECTED BEFORE THE WEATHER PATTERNS AND TEMPERATURES...RETURN CLOSER TO NORMAL FOR MID-LATE FEBRUARY...FOR THE LAST HALF OF THE WEEK. && .AVIATION...CONDITIONS WILL BE MOSTLY VFR TODAY AND TONIGHT WITH AREAS OF HIGH CLOUDS AND LOCAL MID LEVEL CEILINGS. EXPECT SCATTERED LOCALLY MVFR SNOW SHOWERS UNTIL ABOUT 00Z OVER THE MOUNTAINS OF BAKER COUNTY OREGON AND THE WEST CENTRAL IDAHO AND BOISE MOUNTAINS. SURFACE WINDS WILL BE VARIABLE AT 10 KTS OR LESS. WINDS ALOFT WILL BE SOUTHWEST TO 25 KTS AT 12K FEET MSL AND WEST TO 50 KTS AT 18K FEET MSL. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH MONDAY...A WEAK FRONT IS STALLING IN AN EAST WEST ORIENTATION NORTH OF THE SNAKE RIVER IN IDAHO AND OVER SOUTHEAST OREGON. VERY LITTLE PRECIPITATION IS ASSOCIATED WITH THIS FEATURE AS MOISTURE HAS DIMINISHED TO THE EAST OF THE CASCADES. LATEST MODELS SHOW THIS FRONT SLOWLY LIFTING BACK NORTH AS A WARM FRONT AND EVENTUALLY ENDING UP IN THE MISSOULA AND SPOKANE FORECAST AREAS. HAVE KEPT WEAK POPS BASICALLY THE SAME AND CONFINED THEM TO THE NORTHERN MOUNTAIN ZONES AND NORTHEAST OREGON WHILE KEEPING SOUTHERN ZONES DRY. THERE WILL BE VARIABLE CLOUD COVER THROUGHOUT THE DAY HOWEVER AS THE FRONT LIES ACROSS THE REGION. THE MOST DIFFICULT PART OF THE FORECAST AGAIN IS HIGH TEMPERATURES DURING THE NEXT TWO DAYS WITH MODELS LEANING TOWARD THEIR PERSISTENT COLD BIAS. AFTER YESTERDAY/S RECORD HIGH OF 61F AT BOISE ALL BETS ARE OFF ON WHAT THE OBSERVED HIGHS WILL COME IN AT TODAY AND MONDAY. BELIEVE SATURDAYS VERY WARM READINGS WERE BOTH A FUNCTION OF BREEZY SOUTHEAST WINDS AND SUNSHINE WHILE AREAS THAT DID NOT GET MUCH WIND STAYED RELATIVELY COOL. SURPRISINGLY ENOUGH WAS THE RANGE OF HIGHS SATURDAY IN SOUTHWEST IDAHO FROM THE MID 30S TO THE LOWER 60S AND WITHIN 75 MILES OF EACH OTHER. THINK WE WILL HAVE LESS WIND TODAY WITH THE FRONT IN THE VICINITY AND A LOOSE PRESSURE GRADIENT. THUS WE HAVE PULLED BACK FROM THE VERY MILD READINGS OF YESTERDAY BUT STILL REMAIN ABOVE ALL OF THE GUIDANCE. MONDAY IS ANOTHER STORY AS STRONG SOUTHWEST WINDS ALOFT PUSH BACK INTO THE REGION AND THE SURFACE WINDS ALSO INCREASE IN A WARM SECTOR. VERY DRY AIR IS INDICATED FOR MUCH OF MONDAY WITH A WELL MIXED AIR MASS. THUS...WE AGAIN HAVE THE POSSIBILITY OF NEAR RECORD HIGHS IN THE FORECAST AREA. HAVE HELD OFF ON ANY SIGNIFICANT SHOWERS ARRIVING UNTIL LATE MONDAY AFTERNOON OR MONDAY NIGHT AHEAD OF THE PATTERN CHANGE. LONG TERM...MONDAY NIGHT THROUGH SATURDAY...PATTERN CHANGE STILL FORECAST FOR THE MIDDLE OF THE WEEK WITH LARGE SCALE TROUGH REMAINING OVER THE WESTERN U.S. THROUGH AT LEAST NEXT WEEKEND. MODELS REMAIN IN GOOD AGREEMENT THROUGH TUESDAY KEEPING THE LARGE UPPER TROUGH AND MOST OF THE PRECIPITATION FURTHER TO OUR WEST. SOUTHWEST FLOW ALOFT TRANSPORTS WARM AIR AND HIGH CLOUDS FOR MILD TEMPERATURES. THE TROUGH AND ASSOCIATED COLD FRONT SHIFTS EAST WEDNESDAY WITH THE TROUGH OVER MUCH OF THE WESTERN U.S. ON THURSDAY. TIMING OF THE FRONT STILL DIFFERS QUITE A BIT BETWEEN THE MODELS. GFS IS STILL FASTER WITH THE FRONTAL PASSAGE ON WEDNESDAY AFTERNOON. THE ECMWF HAS THE FRONTAL PASSAGE ON THURSDAY MORNING. MOST OF THE PRECIPITATION WILL BE OUT AHEAD OF THE FRONT WHERE SNOW LEVELS WILL BE BETWEEN 4000 AND 7000 FEET MSL. SOUTHWESTERLY FLOW FAVORS THE WEST CENTRAL AND BOISE MOUNTAINS FOR SNOW LATER ON WEDNESDAY. EXPECT ONLY RAIN IN THE TREASURE VALLEY JUST BEFORE THE FRONTAL PASSAGE AS STRONG SOUTHWEST FLOW SHOULD CAUSE A RAIN SHADOWING EFFECT. FOLLOWING THE FRONT SCATTERED SNOW SHOWERS...MAINLY OVER THE MOUNTAINS...WILL CONTINUE THROUGH SATURDAY AS THE MAIN PULSE OF PACIFIC MOISTURE DEPARTS TO OUR EAST. SEVERAL SHORTWAVES SHOWN TO MOVE ACROSS THE REGION UNDER CYCLONIC FLOW THOUGH THE TIMING AND PLACEMENT OF THESE FEATURES VARY WIDELY BETWEEN THE MODEL SOLUTIONS. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...VM AVIATION.....JT PREV SHORT TERM...GS PREV LONG TERM....JDS/DD
Hazardous weather outlook, Feb 13, 4:00 AM PST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 500 AM MST SUN FEB 13 2011 IDZ011>016-028>030-033-ORZ061>064-141200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 500 AM MST SUN FEB 13 2011 /400 AM PST SUN FEB 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 1:07 PM PST | High Wind Watch | BOI | Harney, Malheur | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.